×

Found 23 Documents (Results 1–23)

100
MathJax

Difference schemes for solving the Cauchy problem for a second-order operator differential equation. (Russian, English) Zbl 1313.65128

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 4, 569- 584 (2014); translation in Comput. Math. Math. Phys. 54, No. 4, 582-597 (2014).
PDF BibTeX XML Cite
Full Text: DOI Link

Efficient Jacobi-Gauss collocation method for solving initial value problems of Bratu type. (English) Zbl 1299.65244

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 9, 1480-1480 (2013); translation in Comput. Math. Math. Phys. 53, No. 9, 1292-1302 (2013).
MSC:  65M70 35K55 80A25 80A20 80M22
PDF BibTeX XML Cite
Full Text: DOI

Singular boundary value problem for the integrodifferential equation in an insurance model with stochastic premiums: analysis and numerical solution. (Russian, English) Zbl 1274.65334

Zh. Vychisl. Mat. Mat. Fiz. 52, No. 10, 1812-1846 (2012); translation in Comput. Math. Math. Phys. 52, No. 10, 1384-1416 (2012).
MSC:  65R20 45J05 91B30 91G60
PDF BibTeX XML Cite
Full Text: DOI

Boundary layers in the solution of a singularly perturbed boundary value problem with a degenerate equation having roots of multiplicity two. (Russian, English) Zbl 1249.34161

Zh. Vychisl. Mat. Mat. Fiz. 51, No. 3, 379-383 (2011); translation in Comput. Math. Math. Phys. 51, No. 3, 351-354 (2011).
MSC:  34E15 34E05
PDF BibTeX XML Cite
Full Text: DOI

Error estimates for the Galerkin method as applied to time-dependent equations. (Russian, English) Zbl 1199.65311

Zh. Vychisl. Mat. Mat. Fiz. 49, No. 9, 1643-1651 (2009); translation in Comput. Math., Math. Phys. 49, No. 9, 1567-1575 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of a second-order differential equation with a small parameter in the case when the reduced equation has two solutions. (Russian, English) Zbl 1201.34088

Comput. Math. Math. Phys. 48, No. 1, 30-42 (2008); translation from Zh. Vychisl. Mat. Mat. Fiz. 48, No. 1, 33-45 (2008).
MSC:  34E05 34B16 34E10
PDF BibTeX XML Cite
Full Text: DOI

Grid approximation of singularly perturbed parabolic convection-diffusion equations subject to a piecewise smooth initial condition. (Russian, English) Zbl 1210.35148

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 1, 52-76 (2006); translation in Comput. Math. Math. Phys. 46, No. 1, 49-72 (2006).
MSC:  35K20 34E15
PDF BibTeX XML Cite

Fast computation of elliptic integrals and their generalizations. (Russian, English) Zbl 1101.33011

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 11, 1938-1953 (2005); translation in Comput. Math. Math. Phys. 45, No. 11, 1864-1678 (2005).
PDF BibTeX XML Cite

Monte Carlo methods for solution to the first boundary problem of a polyharmonic equation. (Russian, English) Zbl 1114.65002

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 3, 495-508 (2005); translation in Comput. Math. Math. Phys. 45, No. 3, 476-489 (2005).
PDF BibTeX XML Cite

Solution of singularly perturbed convection-diffusion problems by the method of local Green functions. (Russian, English) Zbl 1114.35058

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 3, 462-471 (2005); translation in Comput. Math. Math. Phys. 45, No. 3, 444-453 (2005).
PDF BibTeX XML Cite

Contrast step-like structures with stretched variables depending on various power of the perturbation parameter. (Russian, English) Zbl 1084.34533

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 4, 662-675 (2004); translation in Comput. Math. Math. Phys. 44, No. 4, 626-639 (2004).
MSC:  34E05 34E20 34B15
PDF BibTeX XML Cite
Full Text: Link

On a system of two singularly-perturbed second order quasilinear equations. (Russian, English) Zbl 1084.34534

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 4, 650-661 (2004); translation in Comput. Math. Math. Phys. 44, No. 4, 614-625 (2004).
PDF BibTeX XML Cite
Full Text: Link

Uniform multiplicative asymptotics of the parameter-dependent Laplace integrals. (Russian, English) Zbl 1114.65126

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 10, 1745-1750 (2004); translation in Comput. Math. Math. Phys. 44, No. 10, 1659-1664 (2004).
MSC:  65M99 35K20 44A10
PDF BibTeX XML Cite

On a system of reaction-diffusion-transfer type in the case of small diffusion and fast reactions. (Russian, English) Zbl 1136.35408

Zh. Vychisl. Mat. Mat. Fiz. 43, No. 7, 1005-1017 (2003); translation in Comput. Math. Math. Phys. 43, No. 7, 962-974 (2003).
PDF BibTeX XML Cite
Full Text: Link

Boundary-layer solutions to quasilinear integro-differential equations of the second order. (Russian, English) Zbl 1054.47035

Zh. Vychisl. Mat. Mat. Fiz. 42, No. 4, 491-503 (2002); translation in Comput. Math. Math. Phys. 42, No. 4, 470-482 (2002).
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software